MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL2 LAT COXA VARA SIZE 10; FEMORAL STEM

DEPUY IRELAND - 9616671 CORAIL2 LAT COXA VARA SIZE 10; FEMORAL STEM
Catalog Number 3L93710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of a corail pinnacle.Affected side: right patient notes were unavailable this was done at bowen.They said it was done 2 years ago.Revision was due to infection.All components were removed.Cup, liner, stem, and head.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: revision of a corail pinnacle.Right patient notes were unavailable this was done at bowen.They said it was done 2 years ago at [hospital].Revision was due to infection.All components were removed.Cup, liner, stem, and head.I was only able to get the lot number from the head.When searching for this i was unable to find anything in the system.The product was not returned to depuy synthes, however photos were provided for review.See attachment "devane.Corail pinnacle.5.2.24.1.Jpg and devane.Corail pinnacle.5.2.24.2.Jpg".Visual analysis of the photos revealed that the corail2 lat coxa vara size 10 presents nothing indicative of a device nonconformance.No defects that could have contributed to the reported infection were observed.The overall complaint was not confirmed as the observed condition of the corail2 lat coxa vara size 10 would not contribute to the complained event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
CORAIL2 LAT COXA VARA SIZE 10
Common Device Name
FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18686560
Report Number1818910-2024-02950
Device Sequence Number12324756
Product Code LZO
UDI-Device Identifier10603295168874
UDI-Public10603295168874
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3L93710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2024
Supplement Date Received by Manufacturer02/18/2024
03/05/2024
05/01/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date02/19/2024
03/12/2024
05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +1.5; PINN SECTOR W/GRIPTION 56MM; UNK HIP ACETABULAR CUP PINNACLE; UNKNOWN HIP ACETABULAR LINERS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale